The dispersion of Rayleigh waves in orthotropic layered half-space using matrix method

Authors

  • Tran Thanh Tuan VNU University of Science, Hanoi
  • Tran Ngoc Trung Publishing House for Science and Technology, VAST

DOI:

https://doi.org/10.15625/0866-7136/38/1/6191

Keywords:

Rayleigh waves, matrix method, Sylvester's theorem, orthotropy

Abstract

In this paper, the secular equation of Rayleigh surface waves propagating in an orthotropic layered half-space is derived by the matrix method.  All the layers and the half-space are assumed to have identical principle axes. The explicit form of the matrizant for each layer is obtained by the Sylvester's theorem. The derived secular equation takes only real values and depends only on the dimensionless variables and dimensionless material parameters. Hence, it is convenient in numerical calculation.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

15-03-2016

How to Cite

Tuan, T. T., & Trung, T. N. (2016). The dispersion of Rayleigh waves in orthotropic layered half-space using matrix method. Vietnam Journal of Mechanics, 38(1), 27–38. https://doi.org/10.15625/0866-7136/38/1/6191

Issue

Section

Articles